Finite Section Method for a Banach Algebra of Convolution Type Operators on L-p(R) with Symbols Generated by PC and SO

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We prove necessary and sufficient conditions for the applicability of the finite section method to an arbitrary operator in the Banach algebra generated by the operators of multiplication by piecewise continuous functions and the convolution operators with symbols in the algebra generated by piecewise continuous and slowly oscillating Fourier multipliers on L-p(R), 1 < p < infinity.
Original languageUnknown
Pages (from-to)559-600
JournalIntegral Equations And Operator Theory
Issue number4
Publication statusPublished - 1 Jan 2010

Cite this